MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.18.131
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed at about 8 years 10 months after the primary due to stem loosening.
 
Additional Manufacturer Narrative
Batch review performed on 08 february 2023.Lot 134164: (b)(4) items manufactured and released on 30-"ott-"2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision surgery 8 years and 10 months after the primary tha due to stem loosening.From the radiographic image, signs of stress shielding and radiolucent lines are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16467464
Report Number3005180920-2023-00020
Device Sequence Number18037019
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number01.18.131
Device Catalogue Number01.18.131
Device Lot Number134164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight65 KG